# SDR AALA202508064329

- Difficulty date: July 28, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 34,819 hours, 15,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO FLOOR STRUCTURE TRANSITION PANEL BAFFLE CLIP CRACKED LEFT HAND SIDE AT BS 500F. INSTALLED NEW PART. PER BOEING AARD 51-00-05-1
